Alert archive / Georgia / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 173, NWS Atlanta, GA

June 24, 2020Stewart County, Webster County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 24, 2020, 3:41 PM EDT for Stewart County, Webster County, Georgia. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 24, 2020, 3:41 PM EDT (19:41 UTC)
Expired
Jun 24, 2020, 4:30 PM EDT
In force
49 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Stewart County, GA, Webster County, GA

The radar

The Ft Rucker radar (KEOX), 85 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 24, 2:36 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.7 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2020-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2020-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -58 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-167 J/kg
Mixed-layer LCL
1201 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
-58 m²/s²
0-3 km storm-relative helicity
-33 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

822 
WUUS52 KFFC 241941
SVRFFC
GAC259-307-242030-
/O.NEW.KFFC.SV.W.0173.200624T1941Z-200624T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
341 PM EDT Wed Jun 24 2020

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southeastern Stewart County in west central Georgia...
  Southwestern Webster County in west central Georgia...

* Until 430 PM EDT.

* At 340 PM EDT, a severe thunderstorm was located over Union, or 9
  miles northwest of Cuthbert, moving northeast at 25 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Lumpkin, Richland, Weston, Troutman, Charles, Kimbrough and
  Westville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3192 8480 3193 8480 3192 8481 3192 8491
      3193 8492 3193 8493 3195 8496 3214 8482
      3213 8461 3196 8458 3192 8463 3192 8467
      3193 8468 3192 8469
TIME...MOT...LOC 1940Z 220DEG 22KT 3187 8490 

HAIL...1.25IN
WIND...60MPH
 
$$
3 follow-up statements
900 
WWUS52 KFFC 241951
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
351 PM EDT Wed Jun 24 2020

GAC307-242000-
/O.CAN.KFFC.SV.W.0173.000000T0000Z-200624T2030Z/
Webster GA-
351 PM EDT Wed Jun 24 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WEBSTER COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
west central Georgia.

LAT...LON 3192 8480 3193 8480 3192 8481 3192 8491
      3195 8496 3214 8482 3213 8464 3204 8464
      3200 8466 3198 8464 3197 8465 3196 8464
      3196 8465 3192 8466 3193 8468 3192 8469
TIME...MOT...LOC 1950Z 220DEG 22KT 3191 8486 

$$

GAC259-242030-
/O.CON.KFFC.SV.W.0173.000000T0000Z-200624T2030Z/
Stewart GA-
351 PM EDT Wed Jun 24 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR SOUTHEASTERN STEWART COUNTY...

At 350 PM EDT, a severe thunderstorm was located near Union, or 10
miles northwest of Cuthbert, moving northeast at 25 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Lumpkin, Richland, Troutman, Charles and Westville. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3192 8480 3193 8480 3192 8481 3192 8491
      3195 8496 3214 8482 3213 8464 3204 8464
      3200 8466 3198 8464 3197 8465 3196 8464
      3196 8465 3192 8466 3193 8468 3192 8469
TIME...MOT...LOC 1950Z 220DEG 22KT 3191 8486 

HAIL...1.75IN
WIND...60MPH
 
$$
300 
WWUS52 KFFC 242018
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
418 PM EDT Wed Jun 24 2020

GAC259-242030-
/O.CON.KFFC.SV.W.0173.000000T0000Z-200624T2030Z/
Stewart GA-
418 PM EDT Wed Jun 24 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR SOUTHEASTERN STEWART COUNTY...

At 417 PM EDT, a severe thunderstorm was located near Westville, or
near Lumpkin, moving northeast at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Lumpkin, Richland, Troutman, Charles and Westville. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3192 8480 3193 8480 3192 8481 3192 8491
      3195 8496 3214 8482 3213 8464 3204 8464
      3200 8466 3198 8464 3197 8465 3196 8464
      3196 8465 3192 8466 3193 8468 3192 8469
TIME...MOT...LOC 2017Z 220DEG 22KT 3204 8473 

HAIL...1.00IN
WIND...60MPH
 
$$
946 
WWUS52 KFFC 242027
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
427 PM EDT Wed Jun 24 2020

GAC259-242036-
/O.EXP.KFFC.SV.W.0173.000000T0000Z-200624T2030Z/
Stewart GA-
427 PM EDT Wed Jun 24 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN STEWART COUNTY
WILL EXPIRE AT 430 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
west central Georgia.

LAT...LON 3192 8480 3193 8480 3192 8481 3192 8491
      3195 8496 3214 8482 3213 8464 3204 8464
      3200 8466 3198 8464 3197 8465 3196 8464
      3196 8465 3192 8466 3193 8468 3192 8469
TIME...MOT...LOC 2026Z 220DEG 22KT 3207 8470 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 3:28 PM EDT, 13 minutes earlier.

Area forecast discussion, Jun 24, 3:28 PM EDT, 13 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
328 PM EDT Wed Jun 24 2020

.SHORT TERM /Tonight through Thursday Night/...

Multiple MCVs moving east/northeast across southern MS/AL combined
with a moderately unstable atmosphere and at least slightly better
vertical wind profile than normally seen around here in late June,
has lead to a slight risk for severe thunderstorms across much of the
forecast area the remainder of this afternoon and into the evening.
Best combination of the above influences comes together over the
southwestern corner of the area where we have Severe Thunderstorm
Watch 300 in effect until 10PM EDT. Biggest threat will be damaging
winds, but marginally severe hail and an isolated tornado cannot be
ruled out.

In general, pattern slowly evolves through the short-term forecast
period as broad upper troughing over the eastern U.S. shifts east and
weak upper ridging builds toward the region. Ridge certainly not
dominating enough to suppress all convective activity, but coverage
and intensity should be on the decrease after tonight.

20

.LONG TERM /Friday through Wednesday/...

The long term period begins with ample moisture and several
vorticity maxima/shortwaves embedded in the upper-level flow across
the area for Friday, Saturday, and Sunday. Keeping with the previous
shift's thinking that decent upper-level support and PWATs from 1.25
to around 2 inches will be supportive of chance PoPs for portions of
the CWA through the weekend, even though models keep much of the CWA
rain-free.

The GFS and ECMWF diverge in terms of the upper-level pattern
(shortwave ridging versus shortwave troughing) and the
timing/location of upper-level impulses for Monday through
Wednesday... That said, both models agree on moisture continuing to
overspread much of north and central Georgia as surface/mid-level
high pressure to the south/southeast of the CWA helps to pull Gulf
moisture across the Southeast. Went with chance PoPs for each day.

High temperatures across the CWA will be near-normal through the
long term period, and low temperatures will be several degrees above
normal.

Martin

&&

.AVIATION...
18Z Update...

VFR conditions will predominate across the area through 00Z, outside
of convection. MVFR ceilings develop across the northern and western
portions of the forecast area between 00Z and 04Z, lowering to IFR
or lower by 04Z-08Z. Mixture of MVFR/IFR conditions spread into the
south and east generally between 06Z and 14Z. Best coverage of
showers and thunderstorms expected between 20Z and 06Z, although
isolated to scattered convection is possible at any time. winds will
be southwest to northwest 6-10kt, decreasing to 3-6kt after 00Z.

//ATL Confidence...18Z Update...

Medium to high confidence on all elements.

20

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          69  83  67  84 /  70  40  20  30
Atlanta         69  80  68  81 /  70  50  30  30
Blairsville     64  78  62  77 /  60  40  20  20
Cartersville    69  82  66  82 /  70  50  30  30
Columbus        70  84  70  87 /  70  50  30  30
Gainesville     69  80  67  81 /  70  40  30  30
Macon           70  84  69  86 /  70  50  30  30
Rome            69  83  67  83 /  70  50  30  30
Peachtree City  69  81  67  82 /  70  50  30  30
Vidalia         72  89  72  91 /  60  30  20  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Severe Thunderstorm Watch until 10 PM EDT this evening for the
following zones: Bibb...Chattahoochee...Crawford...Crisp...
Dooly...Harris...Houston...Lamar...Macon...Marion...Meriwether...
Monroe...Muscogee...Peach...Pike...Schley...Stewart...Sumter...
Talbot...Taylor...Upson...Webster.

&&

SHORT TERM...20
LONG TERM....Martin
AVIATION...20
Hazardous weather outlook, Jun 24, 6:08 AM EDT, 9 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
608 AM EDT Wed Jun 24 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-251015-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
608 AM EDT Wed Jun 24 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

Numerous to widespread showers and thunderstorms can be expected
today into tonight. A few thunderstorms may become strong to
severe this afternoon and evening. The main hazards will be gusty
winds...frequent lightning and heavy rain.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Scattered showers and thunderstorms will be possible each
afternoon and evening. Gusty winds, frequent lightning, and heavy
rain will be possible with any storms that do develop.
A cold front is expected to move through the area bringing
additional chances for scattered thunderstorms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.  Please relay any information about observed severe
weather to the NWS while following all local, state, and CDC
guidelines.

In the hours before

Special weather statement, Jun 24, 1:48 PM EDT, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
148 PM EDT Wed Jun 24 2020

GAZ024-241815-
Banks GA-
148 PM EDT Wed Jun 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BANKS COUNTY UNTIL
215 PM EDT...

At 148 PM EDT...a strong thunderstorm was over Hollingsworth, or 8
miles north of Homer...moving east at 10 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Hollingsworth and Pinefield Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3447 8342 3446 8340 3442 8338 3439 8338
      3436 8339 3446 8356 3449 8355 3449 8352
TIME...MOT...LOC 1748Z 287DEG 11KT 3446 8347

WIND...40MPH
Special weather statement, Jun 24, 2:30 PM EDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
230 PM EDT Wed Jun 24 2020

GAZ033-034-045-241900-
North Fulton GA-DeKalb GA-Gwinnett GA-
230 PM EDT Wed Jun 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...NORTHWESTERN
DEKALB AND GWINNETT COUNTIES UNTIL 300 PM EDT...

At 230 PM EDT...a strong thunderstorm was near Dunwoody, or 14 miles
north of Decatur...moving east at 20 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Lawrenceville, Sandy Springs, Roswell, Johns Creek, Alpharetta,
Dunwoody, Duluth, Sugar Hill, Snellville, Suwanee, Lilburn, Chamblee,
Norcross, Doraville, Grayson, Berkeley Lake, Tucker, North Atlanta,
Mountain Park and Mechanicsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3407 8418 3406 8415 3405 8410 3407 8412
      3407 8406 3405 8390 3380 8397 3379 8398
      3390 8441 3395 8440 3398 8438 3399 8439
      3409 8436
TIME...MOT...LOC 1830Z 281DEG 17KT 3399 8429

WIND...40MPH
Special weather statement, Jun 24, 3:14 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
314 PM EDT Wed Jun 24 2020

GAZ034-035-037-047-241945-
Walton GA-Barrow GA-Gwinnett GA-Oconee GA-
314 PM EDT Wed Jun 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WALTON...BARROW...
SOUTHEASTERN GWINNETT AND NORTHWESTERN OCONEE COUNTIES UNTIL 345 PM
EDT...

At 314 PM EDT...a strong thunderstorm was over Harbin, or 7 miles
east of Lawrenceville...moving east at 20 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Lawrenceville, Winder, Monroe, Snellville, Loganville, Auburn,
Dacula, Grayson, Statham, Bethlehem, Between, Carl, Fort Yargo State
Park, Bold Springs, Windsor, Harbin, Nicholasville, Campton, Russell
and Gratis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3385 8396 3395 8397 3403 8392 3402 8361
      3387 8358 3377 8368
TIME...MOT...LOC 1914Z 280DEG 16KT 3393 8385

HAIL...0.75IN
WIND...50MPH
Special weather statement, Jun 24, 3:35 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
335 PM EDT Wed Jun 24 2020

GAZ102-103-242015-
Stewart GA-Webster GA-
335 PM EDT Wed Jun 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN STEWART AND
SOUTHWESTERN WEBSTER COUNTIES UNTIL 415 PM EDT...

At 335 PM EDT...a strong thunderstorm was over Union, or 9 miles
northwest of Cuthbert...moving northeast at 25 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Lumpkin, Richland, Weston, Troutman, Charles, Kimbrough and
Westville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3192 8480 3193 8480 3192 8481 3192 8491
      3193 8492 3193 8493 3195 8496 3214 8482
      3213 8461 3196 8458 3192 8463 3192 8467
      3193 8468 3192 8469
TIME...MOT...LOC 1935Z 220DEG 22KT 3185 8492

HAIL...0.75IN
WIND...50MPH
Special weather statement, Jun 24, 3:39 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
339 PM EDT Wed Jun 24 2020

GAZ035>037-047-049-242015-
Morgan GA-Walton GA-Barrow GA-Clarke GA-Oconee GA-
339 PM EDT Wed Jun 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MORGAN...NORTHEASTERN
WALTON...SOUTHEASTERN BARROW...CLARKE AND OCONEE COUNTIES UNTIL 415
PM EDT...

At 338 PM EDT...a strong thunderstorm was near Gratis, or 9 miles
southeast of Winder...moving east at 20 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Watkinsville, Athens, Statham, Winterville, Bogart, North High
Shoals, Bethlehem, Bishop, Athens-Clarke County, Whitehall, Beechwood
Hills, Eastville, Gratis, State Botanical Garden Of Ga, Farmington
and Bear Creek Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3399 8355 3397 8354 3399 8350 3398 8328
      3372 8334 3382 8369 3393 8372 3400 8364
TIME...MOT...LOC 1938Z 280DEG 16KT 3390 8361

HAIL...0.75IN
WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 9:51 PM EDTSpecial Weather StatementFFCChattahoochee, Marion24 min
Jun 24, 1:48 PM EDTSpecial Weather StatementFFCBanks27 min
Jun 24, 2:30 PM EDTSpecial Weather StatementFFCGwinnett30 min
Jun 24, 2:36 PM EDTSevere Thunderstorm WarningFFCDeKalb, Fulton, Gwinnett39 min
Jun 24, 3:14 PM EDTSpecial Weather StatementFFCBarrow31 min
Jun 24, 3:35 PM EDTSpecial Weather StatementFFCStewart40 min
Jun 24, 3:39 PM EDTSpecial Weather StatementFFCClarke, Oconee36 min
Jun 24, 3:54 PM EDTSpecial Weather StatementFFCStewart36 min
Jun 24, 4:05 PM EDTSpecial Weather StatementFFCClarke, Oglethorpe25 min
Jun 24, 4:16 PM EDTSpecial Weather StatementFFCSumter29 min
Jun 24, 4:20 PM EDTSevere Thunderstorm WarningFFCOglethorpe, Wilkes40 min
Jun 24, 4:30 PM EDTSpecial Weather StatementFFCStewart, Webster30 min
Jun 24, 4:49 PM EDTSpecial Weather StatementFFCSumter26 min
Jun 24, 5:13 PM EDTSpecial Weather StatementFFCMacon32 min
Jun 24, 5:28 PM EDTSpecial Weather StatementFFCCrawford32 min
Jun 24, 6:16 PM EDTSpecial Weather StatementFFCTwiggs29 min
Jun 24, 6:38 PM EDTSpecial Weather StatementFFCJefferson37 min
Jun 24, 6:42 PM EDTSpecial Weather StatementFFCLaurens33 min
Jun 24, 6:49 PM EDTSpecial Weather StatementFFCWilkinson26 min
Jun 24, 6:52 PM EDTSevere Thunderstorm WarningFFCJohnson, Laurens, Washington, Wilkinson53 min
Jun 24, 7:07 PM EDTSpecial Weather StatementFFCTreutlen23 min
Jun 24, 7:20 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Laurens, Treutlen44 min
Jun 24, 7:24 PM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson, Johnson, Washington40 min
Jun 24, 7:25 PM EDTSpecial Weather StatementFFCChattahoochee, Muscogee, Stewart35 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.